MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT
Catalog Number 778626
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer opened the package of the product and found that the stent was broken and did not continue to be used, and the operation continued after replaced with the new product.At present, the guidewire on the hospital stent was removed, and there was no clinical feedback on why the guidewire was removed.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown due to fair-03-0032.Visual evaluation noted received 1 ureteral stent in opened packaging with the stent broken into two pieces in the in the middle of the stent.Sample was sent to supplier however per supplier memo "further investigation was deemed unnecessary for this complaint as the stent breakage aligns with previously known and characterized failure mode that has already been thoroughly analyzed.The type of and location of the defect are consistent with earlier cases, and no new variables or unexpected patterns have been observed." no actions can be taken at this time since a root cause was not identified.Per the outcome of this fair, a dhr review is not required, as the information needed to investigate the issue is already determined without reviewing the dhr.The instructions for use were found adequate and state the following: avoid improper handling of stent such as bending, kinking, tearing etc.Misuse could damage the overall integrity of the stent.Care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation.Correction: d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® INLAY® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21503967
Report Number1018233-2025-01397
Device Sequence Number12756100
Product Code FAD
UDI-Device Identifier00801741014833
UDI-Public(01)00801741014833(11)240723(17)290430(10)NGJT1242
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number778626
Device Lot NumberNGJT1242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown